# SDR UALA2012062903468

- Difficulty date: June 26, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 83,499 hours, 13,381 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1562 S39l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1562 FAILSAFE CORRODED BETWEEN STR 39L -39R AT FUSELAGE DRAIN HOLE.  REMOVED CORROSION FROM FAILSAFE & FOUND MATL LOSS WITHIN LIMITS OF SRM 51-10-02.
